, Volume 182, Issue 5, pp 663-673
Date: 06 Apr 2012

Gagliardo–Nirenberg inequality for maximal functions measuring smoothness

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

We prove a Galiardo–Nirenberg type pointwise interpolation inequality for special maximal functions which measure smoothness in the multidimensional case. It turns out that the classsical inequality follows from this one; it is also possible to use naturally BMO norms in the inequality. Bibliography: 6 titles.

Translated fron Zapiski Nauchnykh Seminarov POMI, Vol. 389, 2011, pp. 143–161.